Couldn't find what you looking for?

TRY OUR SEARCH!

hi! i was wondering if there are any side effects if you take way too many pills of a specific vitamin or just too many vitamin pills overall? like stomach aches or diarrhea? how serious?

Loading...

Hello Louise, 

The side effects of taking too much vitamin pills can be very different for different vitamins. Stomach problems are simply a first response your body has to get rid of the excess chemicals, and that happens when you ingest a whole bottle of pills at once, for example. Either way, your body will first try to digest and then expel anything indigestible. On the other side, if you are taking a lot of vitamins and minerals over a prolonged period of time, then the active substances will start to cause specific problems. For example, too much calcium and magnesium supplements will disrupt the electrolyte balance which can cause heart problems. Too much vitamin A can cause you to feel tired, sleepy or experience hair loss. That being said, some vitamins can be taken in really big doses and not cause anything more than stomach discomfort.

Hope this helps,

Nicole

Reply

Loading...